دوره 8، شماره 3 - ( 5-1393 )                   جلد 8 شماره 3 صفحات 81-83 | برگشت به فهرست نسخه ها


XML English Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Eslami Shahrbabki M, Eslami Shahrbabaki A. Sertraline-related Bleeding Tendency: Could it be Dose-dependent?. IJPBS. 2014; 8 (3) :81-83
URL: http://ijpbs.mazums.ac.ir/article-1-468-fa.html
Sertraline-related Bleeding Tendency: Could it be Dose-dependent?. Iranian Journal of Psychiatry and Behavioral Sciences. 1393; 8 (3) :81-83

URL: http://ijpbs.mazums.ac.ir/article-1-468-fa.html


چکیده:   (1622 مشاهده)
Selective serotonin reuptake inhibitors (SSRIs) are reported to be associated with increased bleeding tendency. While findings of recent studies explain a lot about the pathophysiology of this side-effect, there is a general tendency to discontinue SSRIs as harmful medications. We report two instances of dose-dependent relations between sertraline and bleeding tendency. Bleeding diathesis was alleviated by adjusting dosage of medication. It could be argued that benefits of SSRIs could outweigh this potential and probably avoidable sideeffect if dose-adjustment is properly implemented.
متن کامل [PDF 37 kb]   (980 دریافت)    
نوع مطالعه: گزارش مورد | موضوع مقاله: روانپزشکی
دریافت: ۱۳۹۳/۷/۱۹ | پذیرش: ۱۳۹۳/۷/۱۹ | انتشار: ۱۳۹۳/۷/۱۹

ارسال نظر درباره این مقاله : نام کاربری یا پست الکترونیک شما:
کد امنیتی را در کادر بنویسید

کلیه حقوق این وب سایت متعلق به Iranian Journal of Psychiatry and Behavioral Sciences می باشد.

طراحی و برنامه نویسی : یکتاوب افزار شرق

© 2015 All Rights Reserved | Iranian Journal of Psychiatry and Behavioral Sciences

Designed & Developed by : Yektaweb